On the dimension of the subspace of Liouvillian solutions of a Fuchsian system (Q1688324)

From MaRDI portal
Revision as of 04:20, 5 March 2024 by Import240304020342 (talk | contribs) (Set profile property.)
scientific article
Language Label Description Also known as
English
On the dimension of the subspace of Liouvillian solutions of a Fuchsian system
scientific article

    Statements

    On the dimension of the subspace of Liouvillian solutions of a Fuchsian system (English)
    0 references
    5 January 2018
    0 references
    The author continues (see his work with \textit{I. V. Vyugin} [Russ. Math. Surv. 67, No. 3, 585--587 (2012; Zbl 1259.34090); translation from Usp. Mat. Nauk. 67, No. 3, 183--184 (2012); Arnold Math. J. 1, No. 4, 445--471 (2015; Zbl 1339.34091)]) his consideration of a Fuchsian system of linear differential equations on the Riemann sphere \(\bar{\mathbb{C}}\) of the form \[ \frac{dY}{dz}=\left( \sum\limits_{i=1}^{n}{\frac{{{B}_{i}}}{z-{{a}_{i}}}} \right)Y, \] where \({{a}_{1}},\ldots ,{{a}_{n}}\in \mathbb{C},{{B}_{1}},\ldots ,{{B}_{n}}\in {{M}_{p}}(\mathbb{C})\). If the Galois group of system (1) is reducible to a block-diagonal form then the matrix \(B=\sum\limits_{i=1}^{n}{\frac{{{B}_{i}}}{z-{{a}_{i}}}}\) can be also reduced to a block-diagonal form \({{B}^{*}}\) by a gage transformation \({{B}^{*}}=TB{{T}^{-1}}+{T}'{{T}^{-1}},T\in G{{L}_{F}}(n)\). It is shown in the paper that if the eigenvalues of the residue matrices satisfy certain conditions, we can select the transformation so that \(T\in G{{L}_{\mathbb{C}}}(n) \). In particular, this can be used when the system (1) admits Liouvillian solutions.
    0 references
    Fuchsian system
    0 references
    Liouvillian solutions
    0 references
    solvability by quadratures
    0 references
    0 references

    Identifiers